Jump to content

Florinef Has Ruined My Life


Recommended Posts

On 12/22/2008 at 3:01 PM, jenwic said:

I had my potassium level checked the night I ended up in the ER after I took the first Zoloft. The dr. said it was a little low but not too bad (probably from my heart racing nonstop for days, he said) so he gave me one potassium horse pill tablet to swallow. I also had my potassium checked for a couple of months off and on when I first started the florinef a few years ago and it was fine then.

I tried Singulair two different times and both times I woke in the middle of the night with my heart racing, adrenaline surges, chills and shakes, and runs to bathroom with diahrrea due to heart rate being up. I couldn't tolerate it. I used to be on a different, older medicine similar to Singulair but my current allergist won't let me take it because she is afraid of liver damage since I'm on steroids ( I don't understand that) so she put me on the Pulmicort.

Before my POTS diagnosis I went through a bunch of test on all my glands and they all came back normal.

Thank you all so much for your input. I am going to search on line for info on the topics you brought. I would love to get off of the florinef if I could.

Your reaction to singulair is the same reaction I get to so many things... NyQuil included. I’ve never known someone else to have the same thing as I do, kind of nice to know I’m not alone!

thanks for sharing and I hope you feel better 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...